Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1980, Volume 48, Issue 4

Generalized Solutions to Continuous-Time Allocation Processes<899:GSTCAP>2.0.CO;2-1
p. 899-922

Zvi Artstein

Measures, incorporating the utility stream, serve as generalized plans to continuous allocation processes. The paper establishes the automatic existence of optimal plans, characterization of optimal solutions by a multiplier-type condition, and representation of generalized plans as sums of ordinary ones and singular measures. The latter can, in particular, be chosen as a finite combination of atoms.

Log In To View Full Content

Journal News